MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I FREE T4 REAGENT KIT; RADIOIMMUNOASSAY, FREE THYROXINE

ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I FREE T4 REAGENT KIT; RADIOIMMUNOASSAY, FREE THYROXINE
Catalog Number 07P70-20
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed erratic alinity i free t4 for multiple patients.The following results were provided (reference range 9 - 19 pmol/l): on (b)(6) 2025, sid (b)(6), initial ft4 result (b)(6) = 7.8 pmol/l; repeat result= 11.7 pmol/l on (b)(6) 2025, sid (b)(6), initial ft4 result (b)(6) = 33.2 pmol/l; repeat result= 12.1 pmol/l on (b)(6) 2025, sid (b)(6), initial ft4 result (b)(6) = 27.8 pmol/l; repeat result= 18.8 pmol/l on (b)(6) 2025, sid (b)(6), initial ft4 result (b)(6) = 35.8 pmol/l; repeat result= 15.4 pmol/l on(b)(6) 2025, sid (b)(6), initial ft4 result (b)(6) = 29.9 pmol/l; repeat result= 16 pmol/l on (b)(6) 2025, sid (b)(6), initial ft4 result (b)(6) = 25 pmol/l; repeat result= 18.6 pmol/l on (b)(6) 2025, sid (b)(6), initial ft4 result (b)(6) = 24.9 pmol/l; repeat result= 17.9 pmol/l on(b)(6) 2025, sid (b)(6), initial ft4 result (b)(6) = 65 pmol/l; repeat result= 17.3 pmol/l on (b)(6) 2025, sid (b)(6) initial ft4 result (b)(6) = 29.2 pmol/l; repeat result= 17 pmol/l there was no impact to patient management reported.
 
Additional Manufacturer Narrative
Section a1 - patient identifier: sample ids = (b)(6) an evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed erratic alinity i free t4 for multiple patients.The following results were provided (reference range 9 - 19 pmol/l): (b)(6) 2025, sid (b)(6), initial ft4 result (b)(6)= 7.8 pmol/l; repeat result= 11.7 pmol/l, (b)(6) 2025, sid (b)(6), initial ft4 result (b)(6)= 33.2 pmol/l; repeat result= 12.1 pmol/l, (b)(6) 2025, sid (b)(6), initial ft4 result (b)(6)= 27.8 pmol/l; repeat result= 18.8 pmol/l, (b)(6) 2025, sid(b)(6) , initial ft4 result (b)(6)= 35.8 pmol/l; repeat result= 15.4 pmol/l, (b)(6) 2025, sid(b)(6) , initial ft4 result (b)(6)= 29.9 pmol/l; repeat result= 16 pmol/l, (b)(6) 2025, sid(b)(6) , initial ft4 result (b)(6)= 25 pmol/l; repeat result= 18.6 pmol/l, (b)(6) 2025, sid(b)(6) , initial ft4 result (b)(6)= 24.9 pmol/l; repeat result= 17.9 pmol/l, (b)(6) 2025, sid (b)(6), initial ft4 result (b)(6)= 65 pmol/l; repeat result= 17.3 pmol/l.(b)(6) 2025, sid (b)(6), initial ft4 result (b)(6)= 29.2 pmol/l; repeat result= 17 pmol/l there was no impact to patient management reported.
 
Additional Manufacturer Narrative
A complaint investigation was conducted for the alinity i free t4 reagent with unknown lot.Data and information provided by the customer were reviewed and support the complaint issue.Review of tracking and trending did not identify any trends.Device history review did not identify issues associated with the customer¿s observation.Labeling was reviewed which adequately addresses the current issue.Based on our investigation, no systemic issue or deficiency was identified with the alinity i free t4 reagent.

Brand Name
ALINITY I FREE T4 REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, FREE THYROXINE
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23200099
Report Number3005094123-2025-00497
Device Sequence Number21190674
Product Code CEC
UDI-Device Identifier00380740121815
UDI-Public(01)00380740121815
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K173122
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07P70-20
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2025
Supplement Date Received by Manufacturer12/11/2025
Initial Report FDA Received Date10/02/2025
Supplement Report FDA Received Date12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU,03R65-01, (B)(6),; ALNTY I PROCESSING MODU,03R65-01, (B)(6),; ALNTY I PROCESSING MODU,03R65-01, (B)(6),; ALNTY I PROCESSING MODU,03R65-01,(B)(6),; ALNTY I PROCESSING MODU,03R65-01,(B)(6),; ALNTY I PROCESSING MODU,03R65-01,(B)(6),; ALNTY I PROCESSING MODU,03R65-01,(B)(6),; ALNTY I PROCESSING MODU,03R65-01,(B)(6),; ALNTY I PROCESSING MODU,03R65-01,(B)(6),; ALNTY I PROCESSING MODU,03R65-01,(B)(6).
Patient SexUnknown